# SDR WWMA9600090

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Failed
- Location: Right
- Part time: 64,469 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN THE RIGHT BLEED VALVE IS OPEN, AN OILY SOUR SMELL IS NOTICEABLY EVIDENT IN THE COCKPIT.  WHEN THE RIGHT BLEED IS CLOSED, THE ODOR DISSIPATES. INSPECTED RT ENGINE INLET, COMPRESSOR SECTION AND HIGH AND LOW BLEED PORTS, AND FOUND NO SIGN OF OIL.  INSPECTED RT ACM AND FOUND SHAFT DIFFICULT TO ROTATE.  REPLACED RT ACM IAW SAAB MTX WORK CARD 1753 FCK GOOD.
